# SDR A6WA200740609

- Difficulty date: November 3, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST REVERSER MAIN TRACK AT 7 O’CLOCK FOUND CRACKED. REPLACED IAW CRJ 200 AMM 78-34-11-801.  OP CHECK OF T/R TRANSFERRED TO MWC 115431-208.  (M)
